# SDR SWIA20240616

- Difficulty date: June 16, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE STGR26L AFT OF FS333.00 GOUGED (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED GOUGE FROM STRINGER SPLICE AT FS333.00 STGR26L AND FOUND OUT OF LIMITS DUE TO NO PUBLISHED LIMITS FOR THE CIRCUMFERENTIAL JOINT AT FS333.00. REMOVED AND INSTALLED 1EA NEW STRINGER SPLICE P/N SH670-32429-3 (JOINT PIECE STRG) AT FS333.00 STGR26L PER CRJ700SRM 51-42-06-001-001-A01, CRJ700SRM 51-42-21-001-001-A01, AND DWG SH670-32420 REV E. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
